# SDR AALA202407019105

- Difficulty date: June 27, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 77,428 hours, 31,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Buffer
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: L1 Gust Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR GUST LOCK DOES NOT ENGAGE. PERFORMED ADJUSTMENT OF BUFFER ON PASSENGER CREW DOOR 831.
